# SDR FDEA201406091370

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE LOWER MOUNT INBD HOLE FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-08 REV.79.  REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-08 REV 79 AND EA 1-5750-T0308728 PART 1 STEP 2. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
